# SDR CA070514012

- Difficulty date: March 5, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Szd SZD48
- Engine: Pwa PT6A65B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Diaphragm
- Condition: Punctured
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION IN CLIMB.  SUBSEQUENT INSPECTION REVEALED PUNCTURED COMPRESSOR BLEED VALVE DIAPHRAGM. (TC NR 20070514012)
